Exact Multiplicity Results for Quasilinear Boundary-value Problems with Cubic-like Nonlinearities
MetadataShow full metadata
-(φ/(u'))' = λf(u) in (0,1)
u(0) = u(1) = 0,
where p > 1, λ > 0 and φp(x) = |x|p-2x. The nonlinearity f is cubic-like with three distinct roots 0 = a < b < c. By means of a quadrature method, we provide the exact number of solutions for all λ > 0. This way we extend a recent result, for p = 2, by Korman et al.  to the general case p > 1. We shall prove that when 1 < p ≤ 2 the structure of the solution set is exactly the same as that studied in the case p = 2 by Korman et al. , and strictly different in the case p > 2.
CitationAddou, I. (2000). Exact multiplicity results for quasilinear boundary-value problems with cubic-like nonlinearities. Electronic Journal of Differential Equations, 2000(01), pp. 1-26.
This work is licensed under a Creative Commons Attribution 4.0 International License.